Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 293, NWS Wichita, KS

August 25, 2016Elk County, Greenwood County, Wilson County, Kansas

NWS Wichita, KS issued this severe thunderstorm warning at Aug 25, 2016, 10:12 PM CDT for Elk County, Greenwood County, Wilson County, Kansas. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 25, 2016, 10:12 PM CDT (03:12 UTC)
Expired
Aug 25, 2016, 10:45 PM CDT
In force
33 min
Issued by
NWS Wichita, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Elk County, KS, Greenwood County, KS, Wilson County, KS

The radar

The Wichita radar (KICT), 128 km from the middle of the area, began a volume at 03:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KFOE), launched 00:00Z, 3.2 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2016-08-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 325 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2016-08-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
325 J/kg
Mixed-layer CIN
-35 J/kg
Mixed-layer LCL
919 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
149 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted.

091 
WUUS53 KICT 260312
SVRICT
KSC049-073-205-260345-
/O.NEW.KICT.SV.W.0293.160826T0312Z-160826T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
1012 PM CDT THU AUG 25 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1045 PM CDT

* AT 1012 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FALL
  RIVER... OR 12 MILES WEST OF FREDONIA...MOVING NORTHEAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE 
           TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  FALL RIVER...BENEDICT...NEW ALBANY...COYVILLE...FALL RIVER LAKE AND
  FALL RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3755 9619 3783 9601 3780 9596 3773 9596
      3773 9584 3765 9570 3743 9602
TIME...MOT...LOC 0312Z 219DEG 24KT 3756 9605 

HAIL...1.00IN
WIND...60MPH
 
$$

RITZMAN
2 follow-up statements
842 
WWUS53 KICT 260323
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1023 PM CDT THU AUG 25 2016

KSC049-073-205-260345-
/O.CON.KICT.SV.W.0293.000000T0000Z-160826T0345Z/
GREENWOOD KS-WILSON KS-ELK KS-
1023 PM CDT THU AUG 25 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHEASTERN GREENWOOD...NORTHWESTERN WILSON AND NORTHEASTERN ELK
COUNTIES...

AT 1023 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER FALL
RIVER...OR 11 MILES NORTHWEST OF FREDONIA...MOVING NORTHEAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
FALL RIVER...BENEDICT...NEW ALBANY...COYVILLE...
FALL RIVER LAKE AND FALL RIVER STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 3759 9616 3783 9601 3780 9596 3773 9596
      3773 9584 3765 9570 3748 9595
TIME...MOT...LOC 0323Z 216DEG 24KT 3761 9600 

HAIL...0.88IN
WIND...60MPH
 
$$

RITZMAN
836 
WWUS53 KICT 260340
SVSICT

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1040 PM CDT THU AUG 25 2016

KSC049-073-205-260349-
/O.EXP.KICT.SV.W.0293.000000T0000Z-160826T0345Z/
GREENWOOD KS-WILSON KS-ELK KS-
1040 PM CDT THU AUG 25 2016

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN GREENWOOD...
NORTHWESTERN WILSON AND NORTHEASTERN ELK COUNTIES WILL EXPIRE AT 1045
PM CDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE...THE WARNING WILL BE ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 3759 9616 3783 9601 3780 9596 3773 9596
      3773 9584 3765 9570 3748 9595
TIME...MOT...LOC 0336Z 219DEG 24KT 3761 9600 

$$

RITZMAN

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 25, 9:33 PM CDT, 39 minutes earlier.

Area forecast discussion, Aug 25, 9:33 PM CDT, 39 minutes before
Area Forecast Discussion
National Weather Service Wichita KS
933 PM CDT THU AUG 25 2016

.UPDATE...
Issued at 932 PM CDT Thu Aug 25 2016

The severe threat has waned across the forecast area, as all the
surface-based thunderstorms remained closely tied to the surface
front across Oklahoma. However, still expecting thunderstorm
chances to gradually increase from the south overnight, as the
frontal zone begins to shift north across the region in response
to the approaching upper trough across the southern Rockies.
Beginning to see signs of this as regional 850mb winds per radar
VWPs are backing to a more south/southeasterly direction. Latest
short-term hi-res guidance (i.e. HRRR, RAP) also supports a
gradual increase in convection overnight. Thinking strongest
activity will be capable of dime size hail, gusty winds and
locally heavy rainfall rates. While enthusiasm for the flash flood
watch currently in effect has waned, cannot rule out isolated
occurrences of flooding/flash flooding overnight, so will keep it
going through 7am Friday.

&&

.SHORT TERM...(This evening through Sunday night)
Issued at 300 PM CDT Thu Aug 25 2016

A stalled frontal boundary will create an active weather pattern
for the next several days. PW values are rather high in the 1-1.5
inch range providing some high octane moisture for convection to
work with. Moisture transport and deep layer shear are present but
not great. This will make for the efficient rain makers overnight
tonight. Best chances are from the Turnpike to the East. An
isolated severe thunderstorm is also possible overnight with wind
being the primary threat. Localized flooding is possible in some
areas of South Central and Central Kansas. Based on the moisture
and the above mentioned atmospheric parameters and collaboration
with surrounding offices, issuing a Flood Watch for the overnight
time period for much of Central and South Central Kansas.

The next question is the amount of precipitation for Friday
afternoon through Saturday. The frontal boundary remains over the
CWA. Models still indicate high octane moisture present with PW
staying near 1.5 inches. Additionally, expect some waves moving
along the front Friday night which will allow for some more
convection to get going. Again, expect many of the thunderstorms
to be efficient rain produces with locally heavy rain likely.
Can't rule out an isolated severe storm as well. Temperatures look
to remain just below normal due the increased cloud cover.
Overnight lows will likely be near or just above normal as there
just does not seem to be any good push of cooler drier air moving
into the area.

Sunday looks to be a little drier but moisture will remain high
which will keeping the clouds in the area. PW looks to drop to
around an inch keeping plenty of fuel for thunderstorms, just not
as much. This will keep the temperatures down some. Showers and
thunderstorms will still be possible with some locally heavy rain
but more scattered late afternoon Sunday and Sunday night.

.LONG TERM...(Monday through Thursday)
Issued at 300 PM CDT Thu Aug 25 2016

The extended forecast still looks active with scattered showers
and thunderstorms likely. Right now the chances for heavy rain
looks to be Monday and Monday night. Tuesday and Wednesday looks a
little warmer and more isolated showers and thunderstorms. This
will allow temperatures to get a little warmer and possibility
just above normal.

&&

.AVIATION...(For the 00Z TAFS through 00Z Friday evening)
Issued at 640 PM CDT Thu Aug 25 2016

Scattered to numerous showers and thunderstorms are expected to
develop across southern Kansas tonight. However since much of the
activity will occur after 06z, will limit mention to VCTS for now
and amend to include TEMPO or prevailing as needed before next
routine issuance or wait until the 06z forecast. Otherwise, some
lower MVFR CIGS are expected to develop late tonight across much
of the area. Light north to northeast winds will gradually veer
around to southeast during the forecast valid period.

&&

.PRELIMINARY POINT TEMPS/POPS...
Wichita-KICT    67  84  69  88 /  60  50  40  30
Hutchinson      65  81  68  87 /  60  50  40  30
Newton          65  81  67  86 /  60  50  40  30
ElDorado        66  83  68  87 /  60  50  40  30
Winfield-KWLD   68  87  69  89 /  60  40  40  30
Russell         60  77  64  85 /  30  40  40  30
Great Bend      60  79  65  86 /  40  40  40  30
Salina          63  80  68  86 /  50  50  40  40
McPherson       64  80  67  86 /  60  50  40  40
Coffeyville     70  88  69  90 /  50  40  30  40
Chanute         69  86  69  87 /  60  40  40  40
Iola            69  85  69  87 /  60  40  40  40
Parsons-KPPF    69  86  69  88 /  50  40  30  40

&&

.ICT Watches/Warnings/Advisories...
Flash Flood Watch until 7 AM CDT Friday for KSZ051>053-067>072-
082-083-091>095.

&&

UPDATE...ADK
SHORT TERM...ELM
LONG TERM...ELM
AVIATION...KED
Hazardous weather outlook, Aug 25, 8:33 PM CDT, 1 hour 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WICHITA KS
833 PM CDT THU AUG 25 2016

KSZ032-033-047>053-067>072-082-083-091>096-098>100-270145-
RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE-
RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER-
SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE-
833 PM CDT THU AUG 25 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS,
SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS.

.DAY ONE...TONIGHT

SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED LATER
TONIGHT...MAINLY AFTER MIDNIGHT...ACROSS SOUTH CENTRAL AND MUCH OF
SOUTHEAST KANSAS. WHILE A FEW STRONG STORMS WITH SMALL HAIL AND
GUSTY WINDS WILL BE POSSIBLE...THE MAIN THREAT WILL BE VERY HEAVY
RAINFALL WITH POTENTIAL FOR FLASH FLOODING. PLEASE MONITOR THE
UPCOMING FORECASTS CLOSELY AS AREAL FLOOD WARNINGS AND RIVER FLOOD
WARNINGS MAY BE NEEDED.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

OFF AND ON STORM CHANCES COULD LINGER FROM FRIDAY THROUGH AT
LEAST EARLY NEXT WEEK. LOCALLY HEAVY RAINFALL WILL BE THE MAIN
CONCERN...BUT A FEW STRONG STORMS CANNOT BE BE RULED OUT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION, SEE OUR WEBPAGE AT:
HTTP://WEATHER.GOV/WICHITA/HWO/

In the hours before

Special weather statement, Aug 25, 6:08 PM CDT, 4 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
608 PM CDT THU AUG 25 2016

KSZ100-260000-
LABETTE KS-
608 PM CDT THU AUG 25 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 700 PM CDT

* AT 607 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR EDNA...OR 11 MILES SOUTHWEST OF
  ALTAMONT...MOVING NORTHEAST AT 15 MPH.

WIND GUSTS UP TO 40 TO 50 MPH AND TORRENTIAL HEAVY RAIN WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  ALTAMONT...EDNA...MOUND VALLEY...BARTLETT AND ANGOLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3711 9552 3726 9537 3705 9512 3700 9531
      3700 9552
TIME...MOT...LOC 2307Z 227DEG 12KT 3706 9542

RITZMAN
Special weather statement, Aug 25, 6:43 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
643 PM CDT THU AUG 25 2016

KSZ100-260015-
LABETTE KS-
643 PM CDT THU AUG 25 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHEASTERN LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 715 PM CDT

* AT 642 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR CHETOPA...MOVING EAST AT 15
  MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 40 TO 50 MPH
WILL BE POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  CHETOPA AND BARTLETT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3700 9526 3703 9528 3715 9507 3700 9507
TIME...MOT...LOC 2343Z 253DEG 13KT 3703 9516

RITZMAN
Special weather statement, Aug 25, 7:17 PM CDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT THU AUG 25 2016

KSZ100-260030-
LABETTE KS-
717 PM CDT THU AUG 25 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  EAST CENTRAL LABETTE COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 730 PM CDT

* AT 715 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR OSWEGO...MOVING NORTHEAST AT 15
  MPH.

HAIL UP TO THE SIZE OF DIMES...AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  OSWEGO AND CHETOPA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3703 9510 3713 9520 3722 9507 3704 9507
TIME...MOT...LOC 0016Z 227DEG 14KT 3712 9509

RITZMAN
Special weather statement, Aug 25, 10:08 PM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1008 PM CDT THU AUG 25 2016

KSZ070-071-094-095-260345-
WOODSON KS-ELK KS-WILSON KS-GREENWOOD KS-
1008 PM CDT THU AUG 25 2016

THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A

* SIGNIFICANT WEATHER ADVISORY FOR...
  SOUTHWESTERN WOODSON COUNTY IN SOUTHEASTERN KANSAS...
  NORTHEASTERN ELK COUNTY IN SOUTHEASTERN KANSAS...
  NORTHWESTERN WILSON COUNTY IN SOUTHEASTERN KANSAS...
  SOUTHEASTERN GREENWOOD COUNTY IN SOUTHEASTERN KANSAS...

* UNTIL 1045 PM CDT

* AT 1006 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
  TRACKING A STRONG THUNDERSTORM NEAR FALL RIVER...OR 11 MILES EAST
  OF HOWARD...MOVING NORTHEAST AT 30 MPH.

HAIL UP TO THE SIZE OF NICKELS...AND WIND GUSTS UP TO 55 MPH WILL BE
POSSIBLE WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  TORONTO...FALL RIVER...BENEDICT...NEW ALBANY...COYVILLE...
  TORONTO LAKE...CROSS TIMBERS STATE PARK...
  FALL RIVER STATE PARK AND FALL RIVER LAKE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUES BY THE NATIONAL WEATHER
SERVICE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THESE STORMS MAY PRODUCE PONDING OF WATER ON ROADWAYS. LISTEN FOR
LATER STATEMENTS OR POSSIBLE FLOOD WARNINGS...SHOULD THE RISK FOR
MINOR LOW-LAND FLOODING BECOME MORE IMMINENT.

&&

LAT...LON 3740 9603 3752 9620 3784 9595 3767 9569
TIME...MOT...LOC 0308Z 219DEG 24KT 3753 9606

RITZMAN

The office that day

Everything else NWS Wichita, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 7:17 PM CDTSpecial Weather StatementICTLabette13 min
Aug 25, 10:08 PM CDTSpecial Weather StatementICTWilson37 min
Aug 25, 10:22 PM CDTSpecial Weather StatementICTAllen38 min
Aug 25, 10:32 PM CDTSpecial Weather StatementICTCowley28 min
Aug 25, 10:42 PM CDTSpecial Weather StatementICTWoodson33 min
Aug 25, 10:45 PM CDTAreal Flood WarningICTAllen12 hr
Aug 25, 11:02 PM CDTSpecial Weather StatementICTCowley28 min
Aug 25, 11:10 PM CDTAreal Flood WarningICTCowley11 hr
Aug 25, 11:14 PM CDTSpecial Weather StatementICTWoodson46 min
Aug 25, 11:40 PM CDTSpecial Weather StatementICTElk50 min
Aug 25, 11:49 PM CDTSpecial Weather StatementICTButler26 min
Aug 26, 12:08 AM CDTSpecial Weather StatementICTElk52 min
Aug 26, 12:28 AM CDTSpecial Weather StatementICTChautauqua32 min
Aug 26, 12:52 AM CDTSpecial Weather StatementICTButler23 min
Aug 26, 12:56 AM CDTSpecial Weather StatementICTGreenwood, Woodson34 min
Aug 26, 1:16 AM CDTAreal Flood WarningICTChautauqua, Elk, Greenwood9 hr
Aug 26, 1:19 AM CDTSpecial Weather StatementICTWoodson41 min
Aug 26, 1:38 AM CDTAreal Flood WarningICTAllen, Woodson9 hr
Aug 26, 4:05 AM CDTAreal Flood WarningICTHarvey, Reno6 hr
Aug 26, 4:47 PM CDTSpecial Weather StatementICTNeosho43 min
Aug 26, 5:05 PM CDTSpecial Weather StatementICTNeosho40 min
Aug 26, 5:16 PM CDTSevere Thunderstorm WarningICTNeosho59 min
Aug 26, 6:03 PM CDTAreal Flood WarningICTNeosho16 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.